# SDR SWAA2015123147565

- Difficulty date: December 2, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 59,838 hours, 35,427 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 65045422
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR WW PRESS WEB CRACKED AT STATION 663, RBL 28.  REPAIRED WEB IAW EA.
